# SDR C2XA10TY111

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 19,662 hours, 10,521 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Rmu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST BOTH TRANSPONDER SYSTEMS IN FLIGHT-RMU 1/2 ALL DASHES IN ATC/TCAS & TCAS DISPLAY.  FLIGHT DIVERTED INTO TYS PERFORMED ELECTRICAL RESET OF RMU 1 & 2 IAW EMB 145XR AMM 34-32-00, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
